# SDR CA140408002

- Difficulty date: April 6, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 737242C
- Aircraft time: 84,207 hours
- Engine: Pwa JT8D17
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) T/E FLAP SYS STALLING AND LOCKOUT TROUBLESHOOTING CARRIED OUT.  T/E FLAP ASSEMBLIES INCLUDING TRACKS AND ROLLERS INSPECTED FOR DAMAGE, NO FAULTS FOUND.  FLAP POSITION INDICATOR REPLACED AND ACFT RELEASED PENDING SATISFACTORY TEST FLIGHT.  TEST FLIGHT CARRIED OUT, CREW REPORTED RT INDICATOR NEEDLE LAGS INTERMITTENTLY.  SECOND FLAP POSITION INDICATOR INSTALLED AND FUNCTIONED CHECKED.  ACFT RELEASED PENDING SATISFACTORY TEST FLIGHT.  TEST FLIGHT CARRIED OUT, FLAPS INDICATED AND OPERATED NORMALLY.  ACFT RELEASED TO SERVICE.
